# SDR DALA2022111407319

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 72,306 hours, 33,897 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SHIP 3252 - ATB/MISC - TO SLC DUE TO MULTIPLE BIRD STRIKES ON CLIMB. CORRECTIVE ACTION: BORO-SCOPED #2 ENGINE. REPLACED BENT FAN BLADE. REPLACED RECIRCULATION FILTERS AND PERFORMED DUCT BURN-OUT. PERFORMED OVERWEIGHT LANDING INSPECTION. REPLACED LANDING LIGHT. OK FOR SERVICE. (9815743)
